The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor
AuthorDoan, TS; Rasmussen, M; Kloeden, PE
Source TitleDiscrete and Continuous Dynamical Systems - Series B
PublisherSouthwest Missouri State University
University of Melbourne Author/sKLOEDEN, PETER
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsDoan, TS; Rasmussen, M; Kloeden, PE, The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor, Discrete and Continuous Dynamical Systems - Series B, 2015, 20 (3), pp. 875 - 887
Access StatusThis item is currently not available from this repository
The dichotomy spectrum is introduced for linear mean-square random dynamical systems, and it is shown that for finite-dimensional mean-field stochastic differential equations, the dichotomy spectrum consists of finitely many compact intervals. It is then demonstrated that a change in the sign of the dichotomy spectrum is associated with a bifurcation from a trivial to a non-trivial mean-square random attractor.
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References